• All new members please introduce your self here and welcome to the board:
    http://www.professionalmuscle.com/forums/showthread.php?t=259
Buy Needles And Syringes With No Prescription
M4B Store Banner
ddd
Riptropin Store banner
Generation X Bodybuilding Forum
Buy Needles And Syringes With No Prescription
Buy Needles And Syringes With No Prescription
Mysupps Store Banner
IP Gear Store Banner
Anabolic Hormones Store Banner
Ganabol Store Banner
Spend $100 and get bonus needles free at sterile syringes
Professional Muscle Store open now
LandmarkChem Email Banner
Medtech Store Banner
Bruce Labs Store banner
qtropin
Professional Muscle Store open now
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store

Loose stool after oral tren cycle

IcyChill

New member
Registered
Joined
Oct 21, 2008
Messages
147
I just finished the pct of my oral tren cycle which consisted of clomid and some prami. A week after I finished i started getting mucous in my stool. A week after it became very loose and i gatta use the bathroom every hour or two. It's really uncomfortable and my ass is raw from wiping so much. Is there anything I can take to get things back to normal? The same exact thing happened to me last summer when I ran the same type of cycle. It went away after a month but like I said before it's very uncomfortable.
 

SOCOM

Active member
Kilo Klub Member
Registered
Joined
Jun 22, 2009
Messages
1,105
How much and how long have you been on Methyl Tren?
Be careful with that stuff bro, a friend of mine got a lower intenstinal virus from abusing this stuff..not sure if it was h.pylori or pancreatitis..whatever it was it was pretty bad..
 

Sammich

Member
Registered
Joined
Sep 5, 2008
Messages
69
The loose stool is coming from the bile finally being released in your liver. Taking the oral tren was probably giving you cholestasis. Were you constipated while you were on the oral tren? Was your stool light-colored? If so I'd recommend against taking it again; it sounds like it's way too hard on your system.
 

IcyChill

New member
Registered
Joined
Oct 21, 2008
Messages
147
I was taking 1mg every day. I think I was constipated a little when I was taking it. I diddnt get good results this time around so I don't think I will be taking it again.
 

Michaelthomasj

New member
Kilo Klub Member
Joined
Oct 8, 2009
Messages
1,986
I should have read this after i ate! LOL. Anyway what color was the mucus?
Mucus is def. a sign that your bowels are irritated. It may be a Coincidence with your cycle, and have nothing to do with it at all. I have irritable bowel syndrome, and these symptoms are very similiar. Kaopectate should help with the loose stools; as well as a more bland diet.
 

Ashop

FOUNDING Member / Verified Sponsor
Registered
Sponsors
Joined
Jul 21, 2002
Messages
11,719
I just finished the pct of my oral tren cycle which consisted of clomid and some prami. A week after I finished i started getting mucous in my stool. A week after it became very loose and i gatta use the bathroom every hour or two. It's really uncomfortable and my ass is raw from wiping so much. Is there anything I can take to get things back to normal? The same exact thing happened to me last summer when I ran the same type of cycle. It went away after a month but like I said before it's very uncomfortable.
Try some probiotics to get yourself healthy again on the inside.
I'd always suggest using a good liver protectant anytime you run something
strong,,such as Synthergine.
 

Michaelthomasj

New member
Kilo Klub Member
Joined
Oct 8, 2009
Messages
1,986
Try some probiotics to get yourself healthy again on the inside.
I'd always suggest using a good liver protectant anytime you run something
strong,,such as Synthergine.
X2 exactly what i left out of my post(probiotics). Probiotics will get everything balanced out. Synthergine is also a great idea.
 

IcyChill

New member
Registered
Joined
Oct 21, 2008
Messages
147
It was yellow kind of. I was taking NAC during the cycle. It's gatta be the tren because the same thing happened the last time I ran it. I guess il get some probiotics.
 

Staff online

  • LATS
    Moderator / FOUNDING Member / NPC Judge
  • pesty4077
    Moderator/ Featured Member / Kilo Klub

Forum statistics

Total page views
501,600,198
Threads
123,301
Messages
2,345,847
Members
155,030
Latest member
Strongwep41
Top